Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online
Loading Online Doctors....
  »   Treatment/Therapy   »   Chemotherapy   »  
Showing results for :

Eye exam after chemotherapy

Premium Questions
 

Does chemotherapy have any impact on kidney function?

after the surgery. Before years before that, his medical exam never showed any issue on this front. Does ...My father-in-law is currently undergoing chemotherapy . He supposed to do 8 cycles of Capecitabine ...
 

Does the life expectancy increases after chemotherapy?

Can you tell me if a person ages more than you really after chemotherapy? ...
 

What is the next step after chemotherapy in tumor treatment?

After giving 6 chemeotherepy I am not satisfy the treatment. Still the body becomes very weak. I would like to know after giving chemeo what should be next step. In the latest ct scan it shows ...
 

What causes abdominal bloating after chemotherapy?

Hi post chemotherapy that i had for breast .ca in 2011/2012 i have felt abdo bloating distention dont seem to be absorbing food properly loosing muscle mass tired foggy head vision blurring eating ...
 

What happens after starting chemotherapy for prostate cancer?

Hello, My father in law is at a stage M1b with his prostate cancer . He has recently been administered his first round of Chemotherapy . Can you tell me what ro expect next: 1. If the chemo works 2 ...
Public Forum Discussions
 

What causes hair loss after chemotherapy?

loosing hair after taking Lorsartan Potassium HTC for apx. 2 months - keep an eye on my hair since I just got it back following chemo - my thyroid med was too low and just adjusted and my B12 nearly ...
 

Diagnosed with stage 3 lymphoma. On chemotherapy. Twitching in the eye. Cause?

Hi,i m a 45 year old female. i have alot of health issues that didn t seem to occur until after I d .../7 hours each. Lately, i ve had this twicting around my entire right eye. it s not constant, but when ...
 

What causes the kidney to be pain free after a chemotherapy?

my uncle has a kidney cancer and the kidney cancer cells have metastasized into his bones and eyes and lungs. Doctors put him under chemotherapy with sutent and my uncle said he has no more pain ...
 

Is chemotherapy required for liposarcoma ?

My husband is recently diagnosed on 21st July of liposarcoma well differentieted n undergoing radiotherapy after wide excision of scar. The tumour was about 6 x 9 in size. Do v need a chemo? ...
 

How is chemotherapy in prostate cancer ?

his treatment at TATA hospital,MUMBAI.He had taken his chemotherapy two years back,due to again rise ... therapy at oswal ludiana because the doctors have referred him.After all this his psa level is 189.in ...
 

What are the side effects of chemotherapy?

have also had chemotherapy and radiation. That was quite a while ago. Lately I experience terrible .... Then after the chills disappear my body temperature becomes normal. Do you know why this happening. Its very ...
 

Why there is a loss of vision after taking chemotherapy for Pancreatic and bile duct cancer?

chemotherapy treatment after major surgery for pancreatic and bile duct cancer. My platelets are reducing ...I had sudden loss of vision in my right eye and sharp pain on the left side of my head with severe ...
 

Are feeling bad and tired withdrawal symptoms of chemotherapy?

like eating,really tired and just wanting to lie in bed with eyes closed.Could this be withdrawel ...
 

Had bacterial conjunctivitis in eyes, very painful, had breast cancer, premenopausal. Done chemotherapy. Will I feel better?

which shouldn t sound unusual, but after having chemotherapy for breast cancer back in 2006, I generally ... had bacterial conjunctivitis in both eyes from gardening the previous day, so I started using chlorsig ...
 

Is it safe to wear wigs during or after chemotherapy ?

my mum is suffering from cancer and she is now undergoing for chemotherapy and now she is feeling ... for Uterus and overy operation since 1 month before, and now she is taking chemotherapy treatment and 1st ...
Mobile Questions and Answers
 
is a white bowel movement normal after chemotherapy.
No it is not common so visit your oncologist and get yourself examined.
 
what can we do to stop loose motion after by chemotherapy
Which chemotherapy has been given & when. Any fever or blood in stool or vomiting. Maintain hydration with ORS, Give imodium 2 capsule stat & then 1 after each loose motion, tab ciproxin 500mg twice daily for 5 days, tab flagyl 500mg thrice daily for 3 days.
 
Friend's having radiation 4 brst cancer after tx w/chemo...recently got pneumonia, better til today-cough returned & ER found very lo K-are they all connected?
Yes they are symptoms of post radiation radiotherapy and chemotherapy ,be in touch with your doctor.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor

4967 votes 4.6